# SDR EE4Y2023122719061

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033034429
- Part serial: NA
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH WING, MAIN BOX T/E LOWER SKIN, AT RIB 10 WITH EXISTING REPAIR WITHOUT RECORDS. NOTE: THE RH WING, LOWER SKIN WAS REPAIRED AS PER EMBRAER ETD2023-190-031227 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2023-18978-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 SPECIAL ITEM: 21-112 ).
